# SDR UIEA2015030500171

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,086 hours, 42,145 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT INBD AUX TRACK ATTACH FITTING LOWER OTBD STRUT CORRODED, AFT OF FITTING.  R & R RT WING LOWER STRUT RIB AT STATION 884.732 IAW SRM 51-40-02.
